MathSciNet Relay Station
MathSciNet bibliographic data
MR1070534 (91j:54058) 54F15
West, Thelma Relating spans of some continua homeomorphic to $S\sp n$. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1185–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement